Alert archive / New Mexico / Wind Advisories in 2010

Wind Advisory 40, NWS Albuquerque, NM

November 23, 2010

NWS Albuquerque, NM issued this wind advisory at Nov 23, 2010, 3:12 PM MST. It took effect at Nov 24, 2010, 12:00 AM MST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Nov 23, 2010, 3:12 PM MST (22:12 UTC)
In effect from
Nov 24, 2010, 12:00 AM MST
Expired
Nov 24, 2010, 5:00 PM MST
In force
17 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

990 
WWUS75 KABQ 232212
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
312 PM MST TUE NOV 23 2010

...STRONG AND GUSTY WINDS OVER PORTIONS OF CENTRAL INTO EASTERN
NEW MEXICO...

.A STORM SYSTEM OVER THE PACIFIC NORTHWEST WILL MOVE EAST WHILE A
TROUGH OF LOW PRESSURE SWINGS TOWARD NEW MEXICO TONIGHT AND
WEDNESDAY. A TIGHT PRESSURE GRADIENT ALOFT WILL TRANSLATE TO 
STRONG SURFACE WINDS LATE TONIGHT AND WEDNESDAY OVER PORTIONS OF
THE CENTRAL MOUNTAINS...THEIR EAST SLOPES...AND THE ADJACENT
EASTERN HIGHLANDS. WINDS WILL QUICKLY DIMINISH AFTER SUNSET 
WEDNESDAY. 

NMZ513>515-523-526>529-531>533-539-540-241200-
/O.NEW.KABQ.WI.Y.0040.101124T0700Z-101125T0000Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-HARDING COUNTY-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-EASTERN LINCOLN COUNTY-
SOUTHWEST CHAVES COUNTY-
312 PM MST TUE NOV 23 2010

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM MST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM MST
WEDNESDAY. 

* LOCATION...THE HIGH PEAKS AND EAST SLOPES OF THE SANGRE DE
  CRISTO MOUNTAINS...NORTHERN SACRAMENTO AND CAPITAN MOUNTAINS...
  GUADALUPE MOUNTAINS OF CHAVES COUNTY...EASTERN LINCOLN COUNTY...
  CENTRAL...NORTHEAST AND FAR NORTHEAST HIGHLANDS...RATON RIDGE
  AND JOHNSON MESA...EASTERN SAN MIGUEL...HARDING AND GUADALUPE
  COUNTIES.

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS OF 50 TO 55 MPH.

* TIMING...WINDS WILL INCREASE TONIGHT OVER THE CENTRAL MOUNTAIN
  PEAKS AND EAST SLOPES...AND WEDNESDAY MORNING OVER THE EASTERN
  HIGHLANDS. STRONG WINDS WILL CONTINUE WEDNESDAY AFTERNOON BEFORE
  DIMINISHING RAPIDLY AFTER SUNSET. 

* VISIBILITY...LOCALLY REDUCED TO LESS THAN THREE MILES AT TIMES
  IN BLOWING DUST.

* LOCAL IMPACTS...BEWARE OF POTENTIALLY DANGEROUS CROSS WINDS
  ALONG NORTHWEST-SOUTHEAST ORIENTED ROADWAYS. TRAVEL ON
  INTERSTATE 40 BETWEEN CLINES CORNERS AND NEWKIRK MAY BE
  TREACHEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

CHJ/JAR
2 follow-up statements
999 
WWUS75 KABQ 241036
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
336 AM MST WED NOV 24 2010

...BLUSTERY COLD FRONT AND GUSTY WINDS SWEEPING ACROSS NEW MEXICO
TODAY...

.ENERGY CIRCULATING AROUND A POWERFUL STORM SYSTEM MOVING ACROSS
THE NORTHERN ROCKIES WILL PUSH A STRONG COLD FRONT SOUTH AND EAST
ACROSS NEW MEXICO TODAY. WIND SPEEDS WILL INCREASE STEADILY
THROUGH THE MORNING...WITH PEAK WINDS OVER NORTHWEST NEW MEXICO
MOVING OVER CENTRAL PORTIONS OF THE STATE BY MIDDAY...AND OVER
EASTERN AND SOUTHEASTERN NEW MEXICO BY THIS AFTERNOON. AS THE COLD
FRONT MOVES SOUTH AND EAST OF THE STATE...WIND SPEEDS WILL
DECREASE AFTER SUNSET TO EASE THESE HAZARDOUS WIND CONDITIONS.

NMZ512-241900-
/O.EXA.KABQ.WI.Y.0040.000000T0000Z-101125T0000Z/
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
336 AM MST WED NOV 24 2010

...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

* LOCATION...EXPECT GUSTY WINDS OVER THE WESTERN SLOPES OF THE
  SANGRE DE CRISTO MOUNTAINS...ESPECIALLY NEAR
  QUESTA...TRUCHAS...TESUQUE...GLORIETA AND PECOS

* WINDS...SOUTHWEST INCREASING TO 35 MPH AND SHIFTING TO THE WEST.
  AFTERNOON GUSTS TO 45 MPH.

* TIMING...WIND SPEEDS WILL INCREASE STEADILY THROUGH THE MORNING
  AND PEAK BY EARLY AFTERNOON AS THE COLD FRONT MOVES THROUGH.
  WIND SPEEDS WILL REMAIN STRONG THROUGH LATE AFTERNOON BEFORE
  DECREASING AROUND SUNSET.

* VISIBILITY...LOCALLY REDUCED TO LESS THAN THREE MILES AT TIMES 
  IN BLOWING DUST. 

* LOCAL IMPACTS...EXPECT CROSS WINDS ON ROADS RUNNING NORTH AND
  SOUTH. THIS INCLUDES STATE ROADS 518 AND STATE ROAD 522...AND
  INTERSTATE 25 FROM CANONCITO TO SAN YSIDRO...OR FROM MILE POST
  290 TO MILE POST 320.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ513>515-523-526>529-531>533-539-540-241900-
/O.CON.KABQ.WI.Y.0040.000000T0000Z-101125T0000Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-HARDING COUNTY-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-EASTERN LINCOLN COUNTY-
SOUTHWEST CHAVES COUNTY-
336 AM MST WED NOV 24 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

* LOCATION...EXPECT GUSTY WINDS ACROSS THE SUMMITS AND EASTERN
  SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...AND THE CENTRAL
  MOUNTAIN CHAIN...AND ACROSS THE ADJACENT EASTERN PLAINS

* WINDS...SOUTHWEST WINDS INCREASING TO 35 MPH SHIFTING TO THE
  WEST AS AFTERNOON GUSTS INCREASE TO 50 MPH. EXPECT LOCALLY
  HIGHER GUSTS OVER WESTERN SAN MIGUEL COUNTY NEAR LAS VEGAS AND
  WATROUS...AND OVER COLFAX COUNTY FROM MAXWELL TO RATON PASS.

* TIMING...SOUTHWEST WINDS WILL INCREASE STEADILY THROUGH THE
  MORNING BEFORE SHIFTING TO THE WEST WITH PEAK GUSTS IN THE EARLY
  AFTERNOON. WIND SPEEDS WILL REMAIN HIGH THROUGH LATE AFTERNOON
  BEFORE DECREASING AROUND SUNSET.

* VISIBILITY...LOCALLY REDUCED TO LESS THAN THREE MILES AT TIMES 
  IN BLOWING DUST. 

* LOCAL IMPACTS...CROSS WINDS WILL IMPACT ROADS RUNNING NORTH AND
  SOUTH. THIS INCLUDES INTERSTATE 25 FROM ROMEROVILLE TO THE
  COLORADO LINE AT RATON PASS...OR FROM MILE POST 340 TO MILE POST
  460...STATE ROAD 518...STATE ROAD 39...HIGHWAY 285...STATE ROAD
  3...AND HIGHWAY 84. ALSO...EXPECT GUSTY WINDS ALONG INTERSTATE
  40 FROM MORIARTY TO MONTOYA...OR FROM MILE POST 195 TO MILE POST 310.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

SHY
566 
WWUS75 KABQ 241802
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1102 AM MST WED NOV 24 2010

...BLUSTERY COLD FRONT AND GUSTY WINDS SWEEPING ACROSS NEW MEXICO
TODAY...

.ENERGY CIRCULATING AROUND A POWERFUL STORM SYSTEM MOVING ACROSS
THE NORTHERN ROCKIES WILL PUSH A STRONG COLD FRONT SOUTH AND EAST
ACROSS NEW MEXICO TODAY INTO TONIGHT. STRONG WINDS WILL CONTINUE 
THROUGH THE AFTERNOON BEFORE DIMINISHING RAPIDLY AFTER SUNSET. 

NMZ512>515-523-526>529-531>533-539-540-250000-
/O.CON.KABQ.WI.Y.0040.000000T0000Z-101125T0000Z/
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-HARDING COUNTY-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-EASTERN LINCOLN COUNTY-
SOUTHWEST CHAVES COUNTY-
1102 AM MST WED NOV 24 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

* LOCATION...EXPECT GUSTY WINDS ACROSS THE SUMMITS AND EASTERN
  SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...AND THE CENTRAL
  MOUNTAIN CHAIN...AND ACROSS THE ADJACENT EASTERN PLAINS.

* WINDS...SOUTHWEST WINDS 25 TO 35 MPH SHIFTING TO THE WEST AS
  AFTERNOON GUSTS INCREASE TO 50 MPH. EXPECT LOCALLY HIGHER GUSTS
  OVER WESTERN SAN MIGUEL COUNTY NEAR LAS VEGAS AND WATROUS...AND
  OVER COLFAX COUNTY FROM MAXWELL TO RATON PASS.

* TIMING...SOUTHWEST WINDS WILL SHIFT TO THE WEST THIS AFTERNOON
  AND CONTINUE AT STRONG LEVELS THROUGH THE AFTERNOON. 

* VISIBILITY...LOCALLY REDUCED TO LESS THAN THREE MILES AT TIMES 
  IN BLOWING DUST. 

* LOCAL IMPACTS...CROSS WINDS WILL IMPACT ROADS RUNNING NORTH AND
  SOUTH. THIS INCLUDES INTERSTATE 25 FROM ROMEROVILLE TO RATON
  PASS...STATE ROAD 518...STATE ROAD 39...HIGHWAY 285...STATE ROAD
  3...AND HIGHWAY 84. ALSO...EXPECT GUSTY WINDS ALONG INTERSTATE
  40 FROM MORIARTY TO MONTOYA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

40

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Nov 23, 2:59 PM MST, 13 minutes earlier.

Area forecast discussion, Nov 23, 2:59 PM MST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
259 PM MST TUE NOV 23 2010

.DISCUSSION...
WATER VAPOR IMAGERY/UPPER AIR ANALYSIS IS SHOWING AN UPPER LEVEL
LOW DIGGING EAST-SOUTHEAST OUT OF THE PACIFIC NORTHWEST WITH WEST-
SOUTHWEST FLOW IN PLACE ALOFT ACROSS THE FORECAST AREA. SUBTROPICAL
MOISTURE HAS ENTERED THE UPPER FLOW OVER THE SOUTHWEST U.S. AND
MID/HIGH CLOUDS ARE OVERSPREADING PORTIONS OF NEW MEXICO. OVERNIGHT
TONIGHT...THE LOW WILL PUSH INTO THE NORTHERN GREAT BASIN AND
INTERMOUNTAIN WEST WITH WINDY CONDITIONS DEVELOPING ALONG THE
CENTRAL NEW MEXICO MOUNTAIN CHAIN AND ADJACENT EASTERN SLOPES. A
WIND ADVISORY WILL BE ISSUED FOR THE AFFECTED AREAS...SEE
ABQNPWABQ FOR MORE SPECIFIC INFORMATION ON THESE WINDS.

ON WEDNESDAY...THE UPPER LOW WILL PASS BY TO THE NORTH OF NEW
MEXICO AS AN ASSOCIATED SURFACE FRONT ENTERS THE STATE.
MOISTURE/LIFT ASSOCIATED WITH THE STORM SYSTEM WILL CAUSE SNOW
SHOWERS TO DEVELOP ACROSS THE NORTH AND NORTHWEST PORTIONS OF THE
FORECAST AREA THAT WILL LINGER THROUGH WEDNESDAY NIGHT/EARLY
THURSDAY MORNING. WINDY CONDITIONS WEDNESDAY AFTERNOON WILL
COMBINE WITH THE HIGHER ELEVATION SNOWS BRINGING SOMEWHAT
HAZARDOUS DRIVING CONDITIONS DURING THIS TIME...MAINLY IN THE
NORTHWEST MOUNTAINS. THE UPPER LOW WILL EJECT TO THE EAST ON
THURSDAY AS THE SURFACE FRONT MOVES THROUGH THE STATE. THE PASSING
FRONT WILL USHER IN MUCH COLDER AND DRIER AIR WITH TEMPERATURES
REMAINING MUCH BELOW NORMAL THURSDAY THROUGH FRIDAY MORNING.

FOR FRIDAY...UPPER RIDGING WILL BEGIN TO BUILD OVER THE FORECAST
AREA WITH TEMPERATURES RECOVERING SLIGHTLY AND WINDS WILL BE LIGHT.
ANOTHER UPPER LEVEL SYSTEM WILL BEGIN TO DIG INTO THE PACIFIC
NORTHWEST ON SATURDAY WITH A LEE SURFACE TROUGH DEVELOPING THAT
WILL LEND TO ADDITIONAL WARMING. ON SUNDAY...THE NEXT LOW PRESSURE
SYSTEM TO AFFECT NEW MEXICO WILL AGAIN PASS BY MAINLY TO THE
NORTH. THIS SYSTEM WILL BE A LITTLE MORE VIGOROUS THAN THE WED/THU
SYSTEM WHICH WILL LEAD TO MORE PRECIPITATION ACROSS THE FORECAST
AREA...HOWEVER IT WILL NOT BRING NEARLY AS COLD OF AN AIRMASS AS
THE FIRST SYSTEM. FOR NOW...THIS SECOND SYSTEM LOOKS TO LEAVE THE
REGION ON MONDAY WITH FAIR CONDITIONS RETURNING IN RESPONSE TO
BUILDING HIGH PRESSURE. JAR/40

&&

.AVIATION...
UPPER LOW WILL CROSS NRN ROCKIES TONIGHT THRU WED AND DRIVE A COLD
FRONT SEWD INTO NRN/CENTRAL NM.  ISOLD SHRA/MTN SHSN MAY DEVELOP
ACROSS NW NM AFTER MIDNIGHT...THEN INCREASE IN COVERAGE ON WED
ALONG AND NW OF A LINE FROM RAMAH TO KAXX. EXPECT PERIODS OF MTN
OBSCURATIONS. ACCUMULATING SNOW IS ALSO EXPECTED VCNTY
CHAMA/DULCE/SAN JUANS. STRONG W AND SW WINDS WILL DEVELOP TONIGHT
THRU WED ALONG E SLOPES OF CENTRAL MTN CHAIN WHERE PLACES LIKE
KSRR/KLVS/KRTN/KAXX MAY FEEL GUSTS IN THE 40 TO 49 KT RANGE.

NEXT AVIATION DISCUSSION SCHEDULED FOR 10Z. 44

&&

.FIRE WEATHER...
WITH THIS FORECAST PACKAGE WE WILL UPGRADE OUR FIRE WEATHER WATCH
FOR WEDNESDAY TO A RED FLAG WARNING ACROSS THE EC PLAINS...BUT WE
WILL KEEP THE WATCH IN EFFECT FOR THE NE PLAINS WHERE CONFIDENCE IS
BEGINNING TO DECREASE IN THE POTENTIAL FOR CRITICAL FIRE WEATHER
CONDITIONS. A COLD FRONT WILL DROP INTO NW NM TOWARD SUNRISE WED
MORNING...AND A FRONT WILL DROP SOUTHWARD INTO THE PLAINS LATE
WEDNESDAY AFTN OR EARLY EVENING. DUE TO THESE FRONTS WE HAVE
DECREASED THE HIGH TEMPERATURE FORECAST ACROSS NRN NM...AND SOME
PRECIP WILL ACCOMPANY THE COLD FRONT ACROSS THE NW SPREADING SOME
CLOUDS ACROSS THE NE...THEREBY INCREASING DEWPOINTS A BIT.
THUS...CONFIDENCE IS DECREASING THAT CRITICALLY LOW HUMIDITIES
WILL DEVELOP ACROSS THE NE PLAINS WED AFTN. WILL LET THE NIGHT
SHIFT TAKE ONE MORE LOOK AT THE LATEST DATA TO DETERMINE IF A RED
FLAG WARNING WILL BE NEEDED ACROSS THE NE WEDNESDAY. IT WILL TAKE
THE FRONT UNTIL LATE WED NIGHT TO REACH THE EAST CENTRAL
PLAINS...SO WE HAVE MUCH BETTER CONFIDENCE IN RED FLAG CONDITIONS
DEVELOPING ALONG AND SOUTH OF I-40 IN THE EAST.

STRONG W AND SW WINDS ARE EXPECTED AREAWIDE BEGINNING TONIGHT ACROSS
THE HIGH TERRAIN AND DROPPING TO LOWER ELEVATIONS ON WEDNESDAY.
GUSTS FROM 40 TO 45 MPH WILL BE COMMON...EXCEPT FROM 50 TO 55 MPH
ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN. WIND SPEEDS
WILL GRADUALLY DECREASE AS SUNSET APPROACHES LATE WEDNESDAY
AFTERNOON.

THURSDAY...IN THE WAKE OF THE EXITING UPPER LEVEL SYSTEM...SURFACE
WINDS WILL SHIFT OUT OF THE NW AND WEAKEN SIGNIFICANTLY. HOWEVER...
20 FT WINDS WILL GUST TO AROUND 30 MPH IN THE LEE OF THE CENTRAL
MOUNTAINS WEDNESDAY AFTERNOON. ALTHOUGH A FEW TRAILING SHORTWAVES
MAY TRIGGER SOME LIGHT SNOW SHOWERS THURSDAY ACROSS THE NRN AND
WRN MOUNTAINS...HUMIDITIES AND ESPECIALLY TEMPERATURES WILL TREND
DOWNWARD. HIGHS ON THURSDAY WILL RANGE FROM 11 TO 24 DEGREES BELOW
NORMAL.

FRIDAY AND SATURDAY...A DRY AND ZONAL FLOW ALOFT WILL DEVELOP AND
MINIMUM HUMIDITIES WILL CRATER BELOW 15 PERCENT AT LOWER ELEVATIONS
...EXCEPT NORTHWEST OF A LINE FROM GALLUP TO ANGEL FIRE WHERE
THEY WILL BE HIGHER. A WARMING TREND WILL COMMENCE WITH HIGHS
REACHING NEAR NORMAL IN CENTRAL AND WESTERN AREAS BY SATURDAY
AFTERNOON...AND AS MUCH AS 5 DEGREES ABOVE NORMAL ACROSS THE EAST.
MANY LOCATIONS WILL EXPERIENCE POOR VENTILATION BOTH DAYS AS WINDS
WILL GENERALLY BE LIGHT.

SUNDAY INTO MONDAY ANOTHER STORM SYSTEM WILL CROSS THE NORTHERN AND
CENTRAL ROCKIES. THIS WILL STEER THE POLAR JET STREAM OVER NEW
MEXICO AND INDUCE BREEZY TO PERHAPS WINDY CONDITIONS...ESPECIALLY
ACROSS THE HIGH TERRAIN AND THE EASTERN PLAINS. A COLD FRONT WILL
ALSO DRIVE THROUGH THE STATE FROM THE NW...AND THERE WILL BE A
CHANCE FROM RAIN AND SNOW SHOWERS ACROSS THE NORTHERN AND WESTERN
MOUNTAINS AND NW PLATEAU. 44

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  26  35   5  28 /   5  20   5   5
DULCE...........................  16  34  -1  28 /  20  30  20  10
CUBA............................  17  40   6  29 /   5  10  20   5
GALLUP..........................  21  38   4  27 /   5  10  20  10
EL MORRO........................  20  39   8  30 /   0  10  20   5
GRANTS..........................  22  44   9  31 /   0  10  10   0
QUEMADO.........................  22  47  12  34 /   0   5  10   5
GLENWOOD........................  25  57  22  46 /   0   0   0   0
CHAMA...........................   8  35  -2  25 /  20  30  20  10
LOS ALAMOS......................  24  41  15  31 /   5  10  10   0
PECOS...........................  22  46  12  35 /   0   5  10   0
CERRO/QUESTA....................  14  39   2  28 /   5  20  20   5
RED RIVER.......................  11  33  -1  24 /   5  20  20  10
ANGEL FIRE......................  12  35  -1  26 /   5  20  20   5
TAOS............................  17  38   2  27 /   5  20  20   5
MORA............................  22  42   9  33 /   0   5  10   0
ESPANOLA........................  20  48  16  35 /   0   5  10   0
SANTA FE........................  24  44  13  31 /   0   5  10   0
SANTA FE AIRPORT................  24  47  15  32 /   0   5  10   0
ALBUQUERQUE FOOTHILLS...........  30  48  21  35 /   0   0  10   0
ALBUQUERQUE HEIGHTS.............  32  50  24  35 /   0   0  10   0
ALBUQUERQUE VALLEY..............  28  52  23  38 /   0   0  10   0
ALBUQUERQUE WEST MESA...........  29  50  21  39 /   0   0  10   0
LOS LUNAS.......................  26  57  20  41 /   0   0   5   0
RIO RANCHO......................  28  53  21  39 /   0   0  10   0
SOCORRO.........................  32  60  26  45 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  28  48  17  32 /   0   0  10   0
TIJERAS.........................  26  48  15  34 /   0   0  10   0
MORIARTY/ESTANCIA...............  23  50  15  35 /   0   0  10   0
CLINES CORNERS..................  28  47  15  30 /   0   0  10   0
GRAN QUIVIRA....................  33  54  20  40 /   0   0   0   5
CARRIZOZO.......................  30  58  28  42 /   0   0   0   5
RUIDOSO.........................  35  54  30  38 /   0   0   0   5
CAPULIN.........................  24  44   9  26 /   0   5   0   0
RATON...........................  23  45  10  28 /   0   5   0   0
SPRINGER........................  24  50  11  33 /   0   5   0   0
LAS VEGAS.......................  27  47  11  29 /   0   5  10   0
CLAYTON.........................  30  56  12  30 /   0   0   0   0
ROY.............................  30  51  13  29 /   0   0   0   0
CONCHAS.........................  33  61  18  38 /   0   0   0   0
SANTA ROSA......................  31  62  21  42 /   0   0   0   0
TUCUMCARI.......................  32  63  15  38 /   0   0   0   0
CLOVIS..........................  33  63  20  40 /   0   0   0   0
PORTALES........................  32  65  21  41 /   0   0   0   0
FORT SUMNER.....................  32  64  23  42 /   0   0   0   0
ROSWELL.........................  35  74  32  48 /   0   0   0   0
PICACHO.........................  35  66  29  46 /   0   0   0   0
ELK.............................  34  62  31  44 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM TO 5 PM MST WEDNESDAY FOR THE FOLLOWING
ZONES...NMZ108.

WIND ADVISORY FROM MIDNIGHT TONIGHT TO 5 PM MST WEDNESDAY FOR THE
FOLLOWING ZONES...NMZ513>515-523-526>529-531>533-539-540.

FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR THE FOLLOWING ZONES...NMZ104.

&&

40/44/JAR
Hazardous weather outlook, Nov 23, 6:00 AM MST, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MST TUE NOV 23 2010

NMZ501>540-241300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
600 AM MST TUE NOV 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FIRE WEATHER WATCH IS IN EFFECT FOR WEDNESDAY LATE MORNING THROUGH
THE AFTERNOON FOR MUCH OF THE EASTERN PLAINS...DUE TO A COMBINATION
OF BRISK WINDS AND LOW RELATIVE HUMIDITY. IN ADDITION...A STRONG
COLD FRONT WILL USHER IN A MUCH COLDER AIR MASS LATER WEDNESDAY INTO
THURSDAY. THE FRONT AND ASSOCIATED UPPER LEVEL SYSTEM WILL ALSO
PRODUCE SOME SNOW SHOWERS ACROSS MAINLY THE HIGHER TERRAIN OF THE
NORTHWEST HALF OF THE STATE...PRODUCING LIGHT TO LOCALLY MODERATE
SNOWFALL ACCUMULATIONS MOST NOTABLY ACROSS THE SAN JUAN MOUNTAINS
AND ADJACENT HIGHLANDS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

43

In the hours before

Local storm report, Nov 23, 10:37 AM MST, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1037 AM MST TUE NOV 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             EL VADO                 36.59N 106.73W
11/22/2010  M1.0 INCH        RIO ARRIBA         NM   CO-OP OBSERVER

0800 AM     SNOW             5 NNE EL VADO           36.67N 106.71W
11/22/2010  M1.0 INCH        RIO ARRIBA         NM   CO-OP OBSERVER

0815 AM     SNOW             12 SW SAN RAFAEL        34.99N 108.03W
11/22/2010  M1.3 INCH        CIBOLA             NM   CO-OP OBSERVER

0830 AM     SNOW             5 SSW TOADLENA          36.17N 108.93W
11/22/2010  E3.0 INCH        SAN JUAN           NM   SNOTEL

            NAVAJO WHISKEY CREEK SNOTEL.

0830 AM     SNOW             8 SW ROCIADA            35.76N 105.53W
11/22/2010  E2.0 INCH        SAN MIGUEL         NM   SNOTEL

            WESNER SPRINGS SNOTEL.

0830 AM     SNOW             5 NNW ELIZABETHTOWN     36.68N 105.33W
11/22/2010  E1.0 INCH        COLFAX             NM   SNOTEL

            RED RIVER PASS SNOTEL.

0830 AM     SNOW             11 ENE AMALIA           36.98N 105.25W
11/22/2010  E2.0 INCH        TAOS               NM   SNOTEL

            NORTH COSTILLA SNOTEL.

0835 AM     SNOW             11 NNW CANON PLAZA      36.70N 106.25W
11/22/2010  E6.0 INCH        RIO ARRIBA         NM   SNOTEL

            HOPEWELL SNOTEL.

0900 AM     SNOW             2 WSW EL MORRO          35.04N 108.35W
11/22/2010  M1.0 INCH        CIBOLA             NM   CO-OP OBSERVER

0945 AM     SNOW             7 NE FARMINGTON         36.83N 108.10W
11/22/2010  M1.0 INCH        SAN JUAN           NM   TRAINED SPOTTER

1152 AM     SNOW             DULCE                   36.93N 107.00W
11/22/2010  E1.5 INCH        RIO ARRIBA         NM   PUBLIC

0100 PM     SNOW             11 NNW CANON PLAZA      36.70N 106.25W
11/22/2010  E8.0 INCH        RIO ARRIBA         NM   SNOTEL

            HOPEWELL SNOTEL.

0100 PM     SNOW             5 NW CHAMA              36.95N 106.65W
11/22/2010  E2.0 INCH        RIO ARRIBA         NM   SNOTEL

            CHAMITA SNOTEL.

0200 PM     SNOW             8 SSW RED RIVER         36.59N 105.45W
11/22/2010  M2.0 INCH        TAOS               NM   PUBLIC

            TAOS SKI AREA.

0200 PM     SNOW             TRES RITOS              36.13N 105.52W
11/22/2010  E2.0 INCH        TAOS               NM   SNOTEL

            TRES RITOS SNOTEL.

0200 PM     SNOW             8 ENE SHADY BROOK       36.42N 105.33W
11/22/2010  E4.0 INCH        TAOS               NM   SNOTEL

            PALO SNOTEL

0300 PM     SNOW             7 SSW UTE PARK          36.46N 105.17W
11/22/2010  E3.0 INCH        COLFAX             NM   SNOTEL

            TOLBY SNOTEL.

0300 PM     SNOW             4 NNW TRES RITOS        36.18N 105.55W
11/22/2010  E2.0 INCH        TAOS               NM   SNOTEL

            GALLEGOS PEAK SNOTEL.

0330 PM     SNOW             2 N CHAMA               36.92N 106.58W
11/22/2010  M4.0 INCH        RIO ARRIBA         NM   CO-OP OBSERVER

0342 PM     SNOW             COWLES                  35.81N 105.66W
11/22/2010  E1.0 INCH        SAN MIGUEL         NM   TRAINED SPOTTER

0347 PM     SNOW             5 ENE ENSENADA          36.74N 106.45W
11/22/2010  E2.0 INCH        RIO ARRIBA         NM   CO-OP OBSERVER

0400 PM     SNOW             3 ESE ANGEL FIRE        36.38N 105.24W
11/22/2010  M6.0 INCH        COLFAX             NM   PUBLIC

            ANGEL FIRE SKI AREA.

0400 PM     SNOW             CHAMA                   36.89N 106.58W
11/22/2010  M6.3 INCH        RIO ARRIBA         NM   CO-OP OBSERVER

0700 AM     SNOW             EAGLE NEST              36.56N 105.26W
11/23/2010  M4.0 INCH        COLFAX             NM   CO-OP OBSERVER

0700 AM     SNOW             1 W LINDRITH            36.30N 107.05W
11/23/2010  E2.0 INCH        RIO ARRIBA         NM   CO-OP OBSERVER

0915 AM     SNOW             2 SSE TAOS              36.36N 105.57W
11/23/2010  M1.4 INCH        TAOS               NM   PUBLIC

0935 AM     SNOW             3 NW TRES RITOS         36.16N 105.55W
11/23/2010  M3.5 INCH        TAOS               NM   PUBLIC

            SIPAPU SKI AREA.

&&

EVENT NUMBER ABQ1002236 ABQ1002237 ABQ1002232 ABQ1002228 ABQ1002229
ABQ1002230 ABQ1002231 ABQ1002227 ABQ1002226 ABQ1002225 ABQ1002224
ABQ1002222 ABQ1002223 ABQ1002219 ABQ1002220 ABQ1002221 ABQ1002238
ABQ1002239 ABQ1002218 ABQ1002217 ABQ1002216 ABQ1002214 ABQ1002215
ABQ1002240 ABQ1002243 ABQ1002241 ABQ1002242

JLP

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 3:56 PM MSTRed Flag WarningABQHarding, San Miguel, Union25 hr

Nearby

Wind Advisories in New Mexico, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.